# SDR UALA2013072405193

- Difficulty date: July 23, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 40,107 hours, 16,570 cycles
- Engine: Iae V2522A5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE START, USING 'B' SYS, HAD ENGINE START FAULT, ENGINE IGNITION FAULT.  GOOD START USING MANUAL START PROCEDURE. R & R NR 1 ENGINE IGNITOR PLUG "B" IAW TSM 74-00-00-810-813-A.  ENGINE NR 1 STARTS WITH NO FAULTS.
